Testosterone is actually a sexual hormone that is responsible for the masculine features in our body like muscles and sexual features too, and then for improving both or either of these, young people often take supplements called testosterone boosters. These supplements not merely assist in bodybuilding and developing muscles rapidly, but additionally aid in alleviating sexual disorders like erec-tile dysfunction and premature ejac-ulation. In a nutshell, these boosters help people who must restore their sexual health including libido back to normalcy.
But like everything good, testosterone boosters too possess some downsides. There are many documented side effects of these supplements. Sometimes acne could be produced because of the boosters over-stimulating the sebaceous glands. This acne, which can be severe in certain conditions, can spread on the face, chest and back and if that happens, the low t booster doses should be immediately stopped. Sometimes, baldness can also result at a very early stage. Breast cancer, specifically in women, is also reportedly possible as a consequence of testosterone boosters.
One of the primary mistakes by any user of those supplements is usually to consume amounts that are not prescribed by physicians. This might lead to serious problems like liver damage and diabetes. High quantities of testosterone boosters could cause damage in liver with cirrhosis and in some extreme cases, can also cause liver cancer. A high level of the Testosterone hormone in blood could cause diabetes, which can also be fatal. Occasionally, you can find women also taking this supplement. These testb0oster tend to be athletes. But due to an excessive amount of use of this booster dose, a girl can experience excessive masculine features like body hair and coarser voice. The clitoris may also become enlarged.
Testosterone boosters, if consumed in quite high quantities, may also cause enlargement in the prostate. This will result in very painful discharge of urine and you will have marked difficulty in starting urination. There are a few opposite side effects like moodiness, depression, swelling in the arms and legs, elevated heartrate and blood pressure levels, gynecomastia or male breast growth and nervousness. Reportedly, using these boosters also can cause decreased libido. This, though sounds controversial, is achievable because using artificial boosters can mean that this body’s own capacity to generate testosterone (which can be generated from cholesterol) decreases.